# SDR SWIA202266104

- Difficulty date: May 26, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS589.0 HAS CORROSION IN MULTIPLE AREAS FROM STGR 20L TO STGR 23R     (C-CHECK RO 7/9/2022)    REMOVED CORROSION FROM FRAME AT FS589.00 FROM STGR 20L TO 23R.  REF CRJ200 SRM 51-21-06.  REPAIRED FS589.00 FRAME OUTER FLANGE BETWEEN STGR 24L AND 25L REF CRJ200 SRM 53-00-15 REPAIR NO.2.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  ALL OTHER BLENDS ON FS589.00 FROM STGR 20L TO 23R ARE WITHIN LIMITS REF CRJ200 SRM 53-61-15 AND CRJ200 SRM 53-00-00.  NDT FOR BLENDS OUTSIDE OF REPAIR AREA IS DEFECT FREE. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
